Bounds On Fuzzy Dominator Chromatic Number of Fuzzy Soft Bipartite Graphs

Authors

  • Jahir Hussain R PG and Research Department of Mathematics, Jamal Mohamed College (Autonomous), Affiliated to Bharathidasan University, Tiruchirappalli - 620 024, Tamil Nadu, India);
  • Afya Farhana M (PG and Research Department of Mathematics, Jamal Mohamed College (Autonomous), Affiliated to Bharathidasan University, Tiruchirappalli - 620 024, Tamil Nadu, India);

DOI:

https://doi.org/10.23755/rm.v46i0.1063

Keywords:

Fuzzy Soft Bipartite Graph, Fuzzy dominator chromatic number, Fuzzy soft path, Fuzzy soft cycle, Strong arcs.

Abstract

An FSG GS(T,V) fuzzy’s soft dominator colouring (FSDC) is a suitable Fuzzy Soft Colouring (FSC) where every node of a colour group
is dominated by a vertex of GS(T,V). In the current work, we characterize the sharp bounds for the Fuzzy Dominator Chromatic Number
(FDCN) of fuzzy soft bipartite graphs and we present limits on the
FDCN of fuzzy soft bipartite graph in terms of the γe(GS(T; V )).
Furthermore, we classify fuzzy soft bipartite graphs into three classes
based on FDCN

References

M. Akram and S. Nawaz. On fuzzy soft graphs. Italian Journal of Pure and

Applied Mathematics, 34:497– 514, 2015.

M. Chellali and F. Maffary. Dominator colorings in some classes of graphs.

Graphs Combin, 28:97–107, 2012.

A. N. Gani and V. Chandrasekaran. First look at fuzzy graph theory. Allied

Publishers, 2010.

R. Gera. On the dominator colorings in bipartite graphs. Proceedings of the 4th

International Conference on Information Technology.New Generations, pages

– 952, 2007.

R. J. Hussain and M. A. Farhana. Fuzzy chromatic number of fuzzy soft graphs.

Advances and Applications in Mathematical Sciences, pages 1125 – 1131,

R. J. Hussain and K. K. Fathima. On fuzzy dominator colouring in fuzzy graphs.

Applied Mathematical Sciences, 9:1131–1137, 2015.

R. J. Hussain and S. S. Hussain. Domination in fuzzy soft graphs. International

Journal of Fuzzy Mathematical Archieve, 14(2):243 – 252, 2017.

D. Molodstov. Soft set theory – first results. Computers and

Mathematics with

Applications, 37:19–31, 1999.

Downloads

Published

2023-03-20